Two Bottles Left

It’s been five months since I started my Minoxidil journey, and I’m down to my last two bottles (I ordered a pack of six). Unfortunately, my beard growth hasn’t been as spectacular as I had hoped. In fact, it’s been miserable – it feels like the chemicals didn’t make a difference. I just don’t have any extra hair follicles where I want my beard to grow. However, it’s supposed to take at least six months for it to happen – so I’ve got at least one more month of applying that chemical on my face before I can officially conclude that this experiment was a failure, and I wasted money purchasing the six bottles of Minoxidil.

Other side effects I’ve noticed from using it – I now have a flaky chin – which is essentially dandruff on the opposite side of your head (LUL). I’ve been using moisturizing cream and washing my face with a moisturizing wash to alleviate the problem, but I guess it’s not going to go away until I stop using Minoxidil. I think my face also gets bloated when I use it, which gives me sleepy looking eyes and a fat face for the first few hours of the day and night (I apply 1 ml of it on my face twice a day). I also feel extra tired in the mornings, but I’m not sure if it’s due to the drug or my lack of sleep.

Fortunately I haven’t had anything serious like chest pains or difficulty breathing. My heartbeat is pretty fast – but it’s only something I noticed when I started wearing a smart watch. I’m not sure if it’s always been that high, and if it is – I don’t know if it’s because of the coffee or cigarettes I consume. Maybe it’s a combination of all three. Haha.

I have also gained some weight over the past few months, though I think it’s likely due to my eating habits more than anything else. I have been trying out a lot of new places over the past few months.

I wish I had good news to report to everyone but unfortunately I don’t. Then again, maybe it’s going to take one more month. I’ll be using up the remaining two bottles before I come to a definite conclusion. Fingers crossed for some magic to happen!

Leave a Reply

Your email address will not be published. Required fields are marked *